# SDR SIMA202001064009

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 46,213 hours, 42,487 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-2 CHECK FOUND COURTESY LIGHT INOP AT GALLEY.-C/A-REMOVED AND REPLACED COURTESY LIGHT IAW EMB 145 AMM 33-26-05 OPS CHECK GOOD
